# SDR UALA2010090803318

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 40,647 hours, 15,834 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT PIT S42L, JUST AFT OF FRAME 51.  MAJOR REPAIR ACCOMPLISHED: FABRICATED & INSTALLED  NEW ANGLE IAW DWG 10D53471007 ON NR C4163K, C4307K BY NR 308152 AND INSPECTED BY LC61.
